Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DELAYED RANDOM-WALKS
Autore:
OHIRA T; MILTON JG;
Indirizzi:
SONY CORP,COMP SCI LAB,SHINAGAWA KU,3-14-13 HIGASHI GOTANDA TOKYO 141JAPAN UNIV CHICAGO HOSP,DEPT NEUROL CHICAGO IL 60637
Titolo Testata:
Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics
fascicolo: 3, volume: 52, anno: 1995,
parte:, B
pagine: 3277 - 3280
SICI:
1063-651X(1995)52:3<3277:DR>2.0.ZU;2-H
Fonte:
ISI
Lingua:
ENG
Soggetto:
SELF-CONTROLLING FEEDBACK; PUPIL LIGHT REFLEX; CHAOS; NOISE; OSCILLATION; BIFURCATION; ONSET;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
T. Ohira e J.G. Milton, "DELAYED RANDOM-WALKS", Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics, 52(3), 1995, pp. 3277-3280

Abstract

The fluctuations about the stable point in a delayed dynamical systemare modeled as a delayed random walk: i.e., a random walk in which the transition probability depends on the position of the walker at a time tau in the past and transitions in the direction of the stable point are more probable. It is shown that, depending on the magnitude of the delay, the root mean square displacement root[X(2)(t)] versus time interval approaches a limiting value in either an oscillatory or nonoscillatory fashion. This limiting value of root[X(2)(t)] is a linear function of tau.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/04/20 alle ore 08:24:56